Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need to drop Paxil & trazadone, any suggestions?

Posted by S. Suggs on October 17, 1999, at 6:19:26

In reply to Need to drop Paxil & trazadone, any suggestions?, posted by Aylse on October 16, 1999, at 14:32:04

Aylse, I'm a little long winded here, so please forgive me. I have taken both Paxil and trazadone at different times, but w/o the itch. My guess is that of the two it probably could be the Paxil. If you feel it is a good idea and your doctor agrees, go ahead and change. I would suggest that you keep your trazadone where it is, since it functions very much like your Paxil. With your doctors help, look at other ssri's and pick one. Zoloft and Celexa are two good meds to look at. Working in a TCA (in place of the trazadone)has worked wonders for some folks. It is a great sleep aid and augments the ssri. In my opinion (based on personal experience), Prozac with a TCA is too much to handle. I felt like I wanted to crawl out of my skin, but could'nt. It's (Prozac) half-life is very long and interfered with the metabolisim of the TCA. I have just switched over to Celexa a couple of days ago. I feel it is way too early to say if it will work or not, we'll see (no itch for me, but I do know one person who did get a mild rash which lasted a couple of weeks and went away).
Good luck!

S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:13272